# SDR ABXA9701544

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557159
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 91-22-07 FOUND LT MAIN LANDING GEAR DOOR DELAMINATED BEYOND LIMITS.  REPLACED DOOR IAW DC9 SRM 51-30-2 AND 51-30-1.
